Generalizations of Fixed-Point Theorems of Altman and Rothe Types

Wang, Guangwa, Sun, Jingxian, Sun, Li . Abstract and Applied Analysis 2013. 2013 (639030) :-

Locate this article in:

Bibtex

@article{CIS-316632,
  Author = {Wang, Guangwa and Sun, Jingxian and Sun, Li},
  Title = {Generalizations of Fixed-Point Theorems of Altman and Rothe Types},
  Journal = {Abstract and Applied Analysis},
  Volume = {2013},
  Number = {639030},
  Year = {2013},
  Pages = {--},
  Keywords = {}
}

Similar articles